Alert archive / Maryland / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 22, 2014, 7:45 PM EDT for Cumberland County, Gloucester County, Salem County, New Jersey; 4 counties in Maryland; Kent County, New Castle County, Delaware. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2014, 7:45 PM EDT (23:45 UTC)
- Expired
- Apr 22, 2014, 8:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 49 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1670 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
515
WWUS81 KPHI 222345
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EDT TUE APR 22 2014
DEZ001-002-MDZ008-012-015-019-020-NJZ016-017-021>023-230045-
ATLANTIC NJ-CAPE MAY NJ-CAROLINE MD-CECIL MD-CUMBERLAND NJ-
GLOUCESTER NJ-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
TALBOT MD-
745 PM EDT TUE APR 22 2014
...SHOWERS WITH STRONG WIND GUSTS ASSOCIATED WITH A GUST FRONT WILL
AFFECT CUMBERLAND...GLOUCESTER...KENT...NORTH CENTRAL CAPE
MAY...NORTHERN CAROLINE...QUEEN ANNE'S...SALEM...SOUTHEASTERN
CECIL...SOUTHERN NEW CASTLE...SOUTHWESTERN ATLANTIC AND TALBOT
COUNTIES...
AT 742 PM EDT...A LINE OF BROKENS SHOWERS AND A GUST FRONT WAS
MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
THESE SHOWERS AND GUST FRONT WILL AFFECT THE FOLLOWING LOCATIONS
AMONG OTHERS...MILLVILLE...DOVER...GALENA...SUDLERSVILLE.
LAT...LON 3905 7631 3900 7618 3914 7629 3932 7619
3982 7532 3941 7454 3917 7492 3917 7514
3946 7555 3959 7555 3947 7558 3900 7532
3867 7621 3871 7633 3887 7625 3881 7621
3882 7620 3894 7624 3883 7637 3887 7638
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 22, 3:41 PM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 22, 3:41 PM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT TUE APR 22 2014
.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA THIS EVENING. HIGH PRESSURE WILL
THEN BUILD IN BEHIND THE FRONT FOR WEDNESDAY AND THURSDAY. THE
HIGH COMBINED WITH LOW PRESSURE EAST OF NEW ENGLAND WILL RESULT IN
GUSTY NORTHWEST WINDS ON WEDNESDAY AND THURSDAY. ANOTHER AREA OF LOW
PRESSURE WILL MOVE TO THE NORTH AND BRING A WEAK FRONT THROUGH THE
REGION LATE FRIDAY INTO EARLY SATURDAY, FOLLOWED BY MORE HIGH
PRESSURE AND FAIR WEATHER FOR SUNDAY. ANOTHER STORM SYSTEM
APPROACHES SLOWLY FROM THE SOUTHWEST AND BEGINS TO AFFECT OUR
REGION LATER MONDAY INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THROUGH LATE-DAY, A COLD FRONT WILL CONTINUE TO SLOWLY PROGRESS
EASTWARD, EVENTUALLY CROSSING OUR FORECAST AREA BY LATE EVENING.
MODEL GUIDANCE AND ACTUAL OBSERVATIONS TO OUR WEST CONTINUE TO SHOW
LIMITED MOISTURE WITH THIS FRONTAL PASSAGE, AND MOST AREAS WILL ONLY
SEE A TENTH TO PERHAPS TWO TENTHS OF AN INCH OF RAIN FROM SHOWERS AS
THE FRONT PASSES THROUGH THE REGION. THERE IS ALSO LIMITED
INSTABILITY THROUGH LATE-DAY AND THIS EVENING, BUT WE DID KEEP
SLIGHT CHANCE/ISOLATED THUNDER IN THE FORECAST BASED ON FORECAST
CAPES OFF THE GFS/NAM AND ECMWF. WINDS WILL CONTINUE TO BE OUT OF
THE SOUTHWEST EARLY, THEN BECOMING MORE WESTERLY FOLLOWING THE
FRONTAL PASSAGE. WE QUICKLY DECREASE POPS AFTER ABOUT 01Z FROM WEST
TO EAST ACROSS THE FORECAST AREA AS THE FRONT ADVANCES TOWARD THE
COAST AND OFFSHORE. THROUGH THE OVERNIGHT HOURS THEN, COOLER AND
DRIER AIR WILL BEGIN TO OVERSPREAD THE REGION ON GUSTY NORTHWEST
WINDS. IN FACT, THROUGH THE EARLY MORNING HOURS, NORTHWEST WINDS
GUSTING BETWEEN 20 TO 25 MPH ARE ANTICIPATED. FOR TEMPERATURES, WE
MOSTLY TOOK A MET/MAV GUIDANCE BLEND WITH SOME LOCAL ADJUSTMENTS AND
EXPECT LOWS TO BE MAINLY IN THE 40S ACROSS THE REGION.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A WINDY AND DRY DAY IS EXPECTED ON WEDNESDAY AS STRENGTHENING LOW
PRESSURE LINGERS TO OUR NORTH OVER THE NEW ENGLAND STATES AND HIGH
PRESSURE ACROSS THE GREAT LAKES AND MIDWEST GRADUALLY BUILDS
EASTWARD THROUGH THE DAY. WITH THE STRONG PRESSURE GRADIENT
BETWEEN THESE TWO SYSTEMS, GUSTY NORTHWEST WINDS WILL BE FELT
ACROSS OUR FORECAST AREA THROUGH THE DAY, WITH GUSTS INTO THE 30
TO 35 MPH RANGE. WITH A MID-LEVEL TROUGH PASSING OVERHEAD, A
COUPLE OF ISOLATED SHOWERS OVER THE HIGHER TERRAIN OF OUR FAR
NORTHWEST ZONES CANNOT BE RULED OUT, BUT OTHERWISE, DRY CONDITIONS
AND SOME SUNSHINE ARE EXPECTED. DAYTIME TEMPERATURES ARE EXPECTED
TO BE AROUND 10 TO 15 DEGREES COOLER THAN TUESDAY, WITH 850/925MB
TEMPS SUPPORTING HIGHS REACHING MOSTLY IN THE UPPER 50S TO LOWER
60S FOR MUCH OF THE REGION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL BE BUILDING OUT OF THE GREAT LAKES REGION
TOWARD OUR AREA AT THE BEGINNING OF THIS TIME PERIOD WHILE A
STRONG LOW PRESSURE SYSTEM NEAR MAINE MOVES SLOWLY AWAY. THE
PRESSURE GRADIENT BETWEEN THE TWO SYSTEM WILL RESULT IN STRONG
WINDS OVER AREA FOR WEDNESDAY NIGHT INTO THURSDAY.
SIGNIFICANT FIRE WEATHER THREAT POSSIBLE ON THURSDAY WITH THE
COMBINED AFFECT OF THE STRONG WINDS AND DAYTIME RELATIVE HUMIDITIES
DROPPING BELOW 25 PERCENT FOR THE AREA.
FOR WEDNESDAY NIGHT INTO FRIDAY...USED A MET/MAV BLEND FOR
TEMPERATURES.
NEXT STORM SYSTEM PASSING BY TO OUR NORTH LATE FRIDAY INTO EARLY
SATURDAY BRINGS ANOTHER FRONT THROUGH THE REGION. USED WPC SURFACE
FRONT FORECAST FOR PRECIPITATION/WIND TIMING. END RESULT WAS VERY
LITTLE CHANGE FROM WHAT WAS PREVIOUSLY IN THE GRIDS.
FOR FRIDAY NIGHT INTO TUESDAY...USED WPC EXTENDED RANGE GUIDANCE
AS FIRST GUESS FOR GRIDS. ONLY MINOR MODIFICATIONS MADE TO THAT
DATA SET.
NEXT STORM SYSTEM TO AFFECT THE REGION WILL BE LATER MONDAY INTO
TUESDAY. THIS IS A SLOW MOVING SYSTEM PER WPC MAPS AND DISCUSSION.
TRIMMED BACK PRECIPITATION START TIME IN PREVIOUS FORECAST TO
LATER ON MONDAY. ADDITIONAL ADJUSTMENTS MAY BE NEEDED DOWN THE ROAD
AS SLOW MOVING SYSTEMS TEND TO BE EVER SLOWER THAN INITIALLY
FORECAST.
REVIEWING THE FORECAST TEMPERATURES FOR THIS TIME PERIOD...
OVERALL VERY CLOSE TO SEASONAL NORMS.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
MAINLY VFR CONDITIONS WILL CONTINUE LATE-DAY AND THIS EVENING;
ALTHOUGH, A BRIEF REDUCTION TO MVFR IS POSSIBLE IN RAIN SHOWERS,
MAINLY DUE TO REDUCED VISIBILITIES. WHILE ISOLATED TSTMS CANNOT BE
RULED OUT, WE HAVE LOW CONFIDENCE IN THUNDER FOR THE TAF SITES...SO
THIS WAS NOT INCLUDED IN THE TAFS. WINDS WILL TURN FROM THE
SOUTHWEST TO WEST WITH THE FRONTAL PASSAGE THIS EVENING AND BECOME
GUSTY AND OUT OF THE NORTHWEST DURING THE OVERNIGHT HOURS. GUSTS TO
BETWEEN 20 TO 25 KNOTS CAN BE EXPECTED DURING THE OVERNIGHT HOURS,
WITH GUSTS IN THE 30 KNOT RANGE DURING THE DAYTIME WEDNESDAY.
OTHERWISE, VFR AND DRY CONDITIONS ARE EXPECTED THROUGH THE DAYTIME
WEDNESDAY.
OUTLOOK...
WED NIGHT THROUGH THU...VFR CONDS WITH NW WINDS IN THE 20 TO 30 KT
RANGE. HIGH CONFIDENCE.
FRI THROUGH SAT...MAINLY VFR BUT LOCALLY MVFR IN SCATTERED
SHOWERS FRI NIGHT INTO EARLY SAT. MDT CONFIDENCE.
SUN...VFR CONDITIONS. MODERATE CONFIDENCE.
&&
.MARINE...
WITH THE AFTERNOON PACKAGE, WE DECIDED TO UPGRADE THE GALE WATCH TO
A GALE WARNING FOR OUR ATLANTIC COASTAL WATERS, BEGINNING AT 12Z
WEDNESDAY AND LASTING INTO THE DAYTIME THURSDAY. WIND GUSTS AND SEAS
WILL BEGIN TO INCREASE INTO SCA TERRITORY DURING THE OVERNIGHT HOURS
FOLLOWING A COLD FRONTAL PASSAGE. DURING THE DAYTIME WEDNESDAY AND
INTO THURSDAY GALE FORCE WIND GUSTS AROUND 35 KNOTS PLUS ARE
EXPECTED. FOR DELAWARE BAY, WE MAINTAIN THE SMALL CRAFT ADVISORY AND
EXTENDED IT INTO THE DAYTIME THURSDAY. WIND GUSTS FOR THE BAY SHOULD
PRIMARILY TOP OUT AROUND 30 KNOTS DURING WEDNESDAY.
OUTLOOK...
WED NIGHT THROUGH THU...GALE FORCE GUSTS LIKELY ON THE OCEAN WITH
GUSTS AROUND 35 KT AND POSSIBLY HIGHER. A GALE WARNING HAS NOW BEEN
ISSUED. WIND SUBSIDING LATER THU.
FRI THROUGH SUN...NO MARINE HEADLINES ARE ANTICIPATED AT THIS
TIME, THOUGH WE COULD APPROACH SCA WIND BY SAT NIGHT.
&&
.FIRE WEATHER...
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY. NORTHWEST
WINDS WITH GUSTS OVER 30 MPH WILL BE WELL OVER FIRE WEATHER CRITERIA.
RH VALUES MAY STAY ABOVE 30 PERCENT ON WEDNESDAY BUT FUEL MOISTURE
VALUES WILL ALSO BE A PROBLEM AS RAINFALL TONIGHT IS EXPECTED TO
BE LIGHT. BOTTOM-LINE IS THAT THERE IS ENOUGH OF A RISK BASED ON
THE WINDS AND FUEL MOISTURE TO JUSTIFY A WATCH FOR WEDNESDAY.
PROBLEMS ARE LIKELY TO CONTINUE INTO THURSDAY. THOUGH WINDS GUSTS MAY
BE A LITTLE LOWER, RH VALUES WILL DROP BELOW 20% IN MANY LOCATIONS
THURSDAY AFTERNOON AND FUEL MOISTURE LEVELS WILL CONTINUE TO BE A
PROBLEM. MONITOR THE FORECAST AS FIRE WEATHER HEADLINES MAY BE
REQUIRED ON THURSDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR PAZ054-055-060>062-070-071-101>106.
NJ...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR NJZ001-007>010-012>027.
DE...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR DEZ001>004.
MD...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING FROM 8 AM WEDNESDAY TO NOON EDT THURSDAY FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL NOON EDT THURSDAY FOR ANZ430-431.
&&
SYNOPSIS...SZATKOWSKI
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...SZATKOWSKI
AVIATION...SZATKOWSKI/KLINE
MARINE...SZATKOWSKI/KLINE
FIRE WEATHER...SZATKOWSKI/KLINEHazardous weather outlook, Apr 22, 3:45 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EDT TUE APR 22 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-231945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 345 PM EDT TUE APR 22 2014 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-231945- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EDT TUE APR 22 2014 ...GALE WARNING IN EFFECT FROM 8 AM WEDNESDAY TO NOON EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-231945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 345 PM EDT TUE APR 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG NORTHWEST WINDS ON WEDNESDAY INTO THURSDAY ARE EXPECTED TO APPROACH BUT NOT REACH GALE FORCE CRITERIA. MONITOR FORECASTS FOR LATER UPDATES AND POTENTIAL UPGRADES TO GALE CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SZATKOWSKI
In the hours before
Special weather statement, Apr 22, 5:55 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT TUE APR 22 2014
PAZ054-060-061-222300-
BERKS PA-CARBON PA-LEHIGH PA-
555 PM EDT TUE APR 22 2014
...A BROKEN LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT BERKS...
NORTHWESTERN LEHIGH AND SOUTHWESTERN CARBON COUNTIES...
AT 545 PM EDT...A BROKEN LINE OF SHOWERS AND THUNDERSTORMS WAS
LOCATED FROM SCHUYLKILL COUNTY SOUTHWESTWARD THROUGH DAUPHIN
COUNTY...MOVING EAST AT 40 MPH.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE SHOWERS AND STORMS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
A BRIEF PERIOD HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS.
LAT...LON 4052 7637 4052 7625 4059 7605 4058 7603
4065 7599 4074 7577 4083 7590 4092 7598
4093 7598 4094 7595 4078 7562 4073 7559
4072 7554 4073 7554 4067 7549 4025 7604
4049 7644
ROBERTSONSpecial weather statement, Apr 22, 6:54 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 PM EDT TUE APR 22 2014
NJZ007-PAZ054-055-060>062-103-105-222345-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-UPPER BUCKS PA-
WARREN NJ-WESTERN MONTGOMERY PA-
654 PM EDT TUE APR 22 2014
...A BROKEN LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT
LEHIGH...NORTHAMPTON...NORTHEASTERN BERKS...NORTHWESTERN
BUCKS...NORTHWESTERN MONTGOMERY...SOUTHEASTERN CARBON...SOUTHERN
WARREN AND SOUTHWESTERN MONROE COUNTIES...
AT 648 PM EDT...A BROKEN LINE OF SHOWERS AND THUNDERSTORM ASSOCIATED
WITH A COLD FRONT WERE ACROSS EASTERN PENNSYLVANIA...MOVING EAST AT
30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS.
LOCATIONS INCLUDE ALLENTOWN...EASTON...QUAKERTOWN...GILBERTSVILLE...
BECHTELSVILLE.
LAT...LON 4064 7575 4099 7555 4088 7488 4066 7507
4059 7519 4055 7516 4026 7548 4044 7611
ROBERTSONSpecial weather statement, Apr 22, 7:10 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT TUE APR 22 2014
MDZ008-230000-
CECIL MD-
710 PM EDT TUE APR 22 2014
...A BROKEN LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTHERN
CECIL COUNTY...
AT 706 PM EDT...A BROKEN LINE OF SHOWERS AND THUNDERSTORM ASSOCIATED
WITH A COLD FRONT WERE ACROSS EASTERN PENNSYLVANIA...MOVING
SOUTHEAST AT 40 MPH.
THESE STORMS WILL WILL AFFECT ROCK SPRINGS...CONOWINGO...FARMINGTON.
WIND GUSTS TO 40 MPH AND OCCASIONAL LIGHTING ARE POSSIBLE WITH THESE
STORMS.
LAT...LON 3972 7623 3972 7599 3963 7580 3958 7610
3964 7616 3965 7615 3965 7617 3966 7616
3969 7621
ROBERTSONLocal storm report, Apr 22, 7:16 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT TUE APR 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 3 ESE READING 40.31N 75.88W
04/22/2014 E1.00 INCH BERKS PA TRAINED SPOTTER
0712 PM HAIL 2 SE ELVERSON 40.14N 75.80W
04/22/2014 E0.50 INCH CHESTER PA TRAINED SPOTTER
0712 PM TSTM WND GST 2 SE ELVERSON 40.14N 75.80W
04/22/2014 M54 MPH CHESTER PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1400138 PHI1400139 PHI1400140
JOHNSONSpecial weather statement, Apr 22, 7:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EDT TUE APR 22 2014
DEZ001-002-MDZ008-012-015-019-020-NJZ016-017-021>023-230045-
ATLANTIC NJ-CAPE MAY NJ-CAROLINE MD-CECIL MD-CUMBERLAND NJ-
GLOUCESTER NJ-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
TALBOT MD-
745 PM EDT TUE APR 22 2014
...SHOWERS WITH STRONG WIND GUSTS ASSOCIATED WITH A GUST FRONT WILL
AFFECT CUMBERLAND...GLOUCESTER...KENT...NORTH CENTRAL CAPE
MAY...NORTHERN CAROLINE...QUEEN ANNE'S...SALEM...SOUTHEASTERN
CECIL...SOUTHERN NEW CASTLE...SOUTHWESTERN ATLANTIC AND TALBOT
COUNTIES...
AT 742 PM EDT...A LINE OF BROKENS SHOWERS AND A GUST FRONT WAS
MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.
THESE SHOWERS AND GUST FRONT WILL AFFECT THE FOLLOWING LOCATIONS
AMONG OTHERS...MILLVILLE...DOVER...GALENA...SUDLERSVILLE.
LAT...LON 3905 7631 3900 7618 3914 7629 3932 7619
3982 7532 3941 7454 3917 7492 3917 7514
3946 7555 3959 7555 3947 7558 3900 7532
3867 7621 3871 7633 3887 7625 3881 7621
3882 7620 3894 7624 3883 7637 3887 7638
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:34 AM EDT | Gale Watch | PHI | 12 hr | |
| Apr 22, 3:34 AM EDT | Small Craft Advisory | PHI | 30 hr | |
| Apr 22, 3:23 PM EDT | Fire Weather Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 13 hr |
| Apr 22, 3:38 PM EDT | Gale Warning | PHI | 44 hr | |
| Apr 22, 6:54 PM EDT | Special Weather Statement | PHI | Warren | 51 min |
| Apr 22, 7:21 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 39 min |
| Apr 22, 7:52 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 38 min |
| Apr 22, 5:55 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 65 min |
| Apr 22, 6:41 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 49 min |
| Apr 22, 7:10 PM EDT | Special Weather Statement | PHI | Cecil | 50 min |
Nearby
Special Weather Statements in Maryland, 2014Special Weather Statements in New Jersey, 2014Special Weather Statements in Delaware, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.